# SDR CA110420012

- Difficulty date: April 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 2700 · Flight Control System
- Part: Connecting Rod
- Part number: DSC64
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT ARRIVED AT HANGAR 11 FOR ITS "A" AND "E" INSPECTION. DURING THE WALK AROUND, IT WAS NOTICED THE LOWER GEARED TAB WAS AT FULL RT DEFLECTION.  ON FURTHER INSPECTION, IT WAS FOUND THE CONNECTING ROD WAS FOUND SHEARED FROM ITS EYE END, PN DSC6-4 CONNECTION AT THE RUDDER END.  AN INSPECTION WAS CARRIED OUT OF THE AREA WITH NO FURTHER DAMAGE.  A NEW CONNECTING ROD WAS ORDERED AND REPLACED AND ENTRIES MADE IN THE TECH LOG.  MFG IS INVESTIGATING THIS FAILURE.
